# SDR SIMA20141229004

- Difficulty date: December 29, 2014
- Submitted: December 31, 2014
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 25,863 hours, 21,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS 1 INSPECTION FOUND EMER LIGHT AT MAIN ENTRANCE DOOR INOPERATIVE.  R & R NR 1 INVERTER IAW AMM 33-50-11.  OPERATIONS CHECKED GOOD.
